Jiapu Zhang. Canonical Duality Theory for Solving Minimization Problem of Rosenbrock Function


Natural Sciences / Mathematics / Computation

Submitted on: Jul 30, 2012, 16:01:47

Description: This paper presents a canonical duality theory for solving nonconvex minimization problem of Rosenbrock function. Extensive numerical results show that this benchmark test problem can be solved precisely and efficiently to obtain global optimal solutions.

The full-text article has been published in the "IntellectualArchive" journal , Vol.1, Num.3, July 2012, ISSN 1929-4700.

The Library of Congress (USA) reference page : http://lccn.loc.gov/cn2013300046.

The Library and Archives Canada reference page: http://collectionscanada.gc.ca/ourl/res.php?url_ver=Z39.88......

To read the article posted on Intellectual Archive web site please click the link below.

Canonical Duality Theory for Solving Minimization Problem of Rosenbrock Function.pdf



© Shiny World Corp., 2011-2018. All rights reserved. To reach us please send an e-mail to support@IntellectualArchive.com